MAUDE Adverse Event Report: EXPLORAMED NC7, INC. WILLOW WEARABLE BREAST PUMP; POWERED BREAST PUMP

EXPLORAMED NC7, INC. WILLOW WEARABLE BREAST PUMP; POWERED BREAST PUMP
Model Number PDG01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Blister (4537)
Date of Event 10/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported blisters which were treated by topical antibiotics.Blisters on the nipple/ breast can be caused by frequent breastfeeding with friction [1] due to improper latch, improper sizing of the flange, or malalignment within the flange.The willow device was not returned to exploramed nc7 for evaluation.However, a manufacturing review was conducted on the device history record and no nonconformances were noted in the production of this device.Based on the information provided, it cannot be definitively concluded that the willow wearable breast pump caused or contributed to the incident of blister.Berens p, abm clinical protocol# 26: persistent pain with breastfeeding.Breastfeed med., 2016;11(2):46-53.
 
Event or Problem Description
The customer reported to willow customer care on (b)(6) 2020 that she was experiencing blood blisters.Customer spoke to her ob/gyn and was prescribed a topical antibiotic (gentamicin sulfate ointment usp.1%) to prevent infection and help the skin heal faster.

Brand Name
WILLOW WEARABLE BREAST PUMP
Common Device Name
POWERED BREAST PUMP
Manufacturer (Section D)
EXPLORAMED NC7, INC.
1975 w. el camino real
suite 306
mountain view CA 94040
MDR Report Key10783379
Report Number3012759464-2020-00017
Device Sequence Number11711910
Product Code HGX
UDI-Device Identifier00858298006019
UDI-Public(01)00858298006019(11)190722
Combination Product (Y/N)N
PMA/510(K) Number
K191577
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPDG01
Device Catalogue NumberPDG01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2020
Initial Report FDA Received Date11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;